# SDR SWAA2023110815396

- Difficulty date: October 26, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 53,876 hours, 29,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LEFT WHEEL WELL VAPOR BARRIER IS CRACKED LBL 31.83 TO 45.84; LENGTH OF CRACK MEASURES 20.5'.<[01] REPAIRED DAMAGE AREA AT LEFT WHEEL WELL VAPOR BARRIER AS PER SRM 51-70-04-2R-10. MATERIAL USED EY 3804 A/B PO#2040614 PLUS BMS9-3-120 CL7 PO#1690463.APPLIED TOPCOAT ON LH WHEEL WELL VAPOR BARRIER REF B 737 AMM 51-21-81-370-801;[02] RII-VERIFIED REPAIR
